Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Medication Making Me Feel Worse

Posted by skibones on July 29, 2002, at 16:06:50

I don't know what to do. I need some advice from you sage people. I have had another bad relapse of my OCD. I went back to my tried and true Clomiprimine (only 10 mg.) - which sent me to the emerg. ward with anxiety, loss of appetite - had lost 10 lbs. in a week. Obsessions about side-effects - having to urinate all the time. Just dreadful.

Now starting Paxil. On it for a week, along with clonazapam concurrently, which I take at night to help me sleep. Today I upped the doseage to 20 mg. That was a mistake. Feel horrible. Anxious. Panicky at times. At a small dose, again I am obsessing about having to pee all the time. Sleeping, even with clonzapam is not great. My OCD centers around my sleep. I'm afraid I will become dependent on the benzo for sleep, and never get on to an anti-depressant. I know all the literature says that OCD is to be treated with a serotonin drug. But I CAN'T seem to get on one. The side effects are driving me loopy. I was on Remeron to start. That helped with sleep, but didn't do to much for OCD -also made me groggy and sleepy.

I want my life back. I am miserable and obsessed about my medications. Not sleeping well. I took a leave of absence from my job ... have signed up for volunteer work last week. Tomorrow my first day. Not sure if I'm good to even do that. Feel horrible. Can't see how I'll ever get better if I don't get on to a med. OCD isn't impossible to treat without meds though is it. Even if you are med. sensitive there is still hope. Isn't there??

P.S. I have a history of med. sensitivity. Has anyone heard of anyone with med. sensitivity being admitted into a hospital to get them back on a med? When I went to emerg. I went with the request that I be admitted. That my clomipramine be monitored - I need some coaching to stay on. It's just too difficult. My med doctor sees me only once every two weeks. He always advocates lowering the dose. What is the point I think. I mean I'm already taking practically nothing.

Have any of you gone through the same drug sensitivity and stayed with it and worked it up.

Feel hopeless. I think I felt better when I wasn't on the drugs. Is this possible? Doesn't seem to be recorded in any literature.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:skibones thread:114195